Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 16, 2015, 5:59 PM CDT for 4 counties in Texas. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 5:59 PM CDT (22:59 UTC)
- Expired
- Apr 16, 2015, 7:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Collingsworth County, TX, Donley County, TX, Gray County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 100 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 6:46 PM CDT | HAIL 1.75 | Kellerville, TX | |
| Apr 16, 6:47 PM CDT | TSTM WND GST 65 | Kellerville, TX | |
| Apr 16, 6:47 PM CDT | HAIL 2 | Kellerville, TX | |
| Apr 16, 7:06 PM CDT | HAIL 1.75 | 6 W Wheeler, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 1:48 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 2122 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
507
WUUS54 KAMA 162259
SVRAMA
TXC087-129-179-483-170000-
/O.NEW.KAMA.SV.W.0039.150416T2259Z-150417T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
559 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
NORTHERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
GRAY COUNTY IN THE PANHANDLE OF TEXAS...
WESTERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 700 PM CDT
* AT 555 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEFORS TO LAKE MCCLELLAN...AND MOVING EAST AT 25
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR
WIND DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
NEW MOBEETIE... KELLERVILLE... MCLEAN...
LEFORS... LAKE MCCLELLAN... ALANREED...
MOBEETIE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3507 10047 3514 10108 3562 10076 3562 10028
TIME...MOT...LOC 2259Z 271DEG 23KT 3544 10071 3521 10090
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
SIMPSON1 follow-up statement
036
WWUS54 KAMA 162313
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
613 PM CDT THU APR 16 2015
TXC087-129-179-483-170000-
/O.CON.KAMA.SV.W.0039.000000T0000Z-150417T0000Z/
DONLEY TX-GRAY TX-WHEELER TX-COLLINGSWORTH TX-
613 PM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
COLLINGSWORTH...WESTERN WHEELER...GRAY AND NORTHEASTERN DONLEY
COUNTIES UNTIL 700 PM CDT...
AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
KELLERVILLE...AND MOVING NORTHEAST AT 25 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
NEW MOBEETIE... KELLERVILLE... MCLEAN...
LEFORS... LAKE MCCLELLAN... ALANREED...
MOBEETIE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 128 AND 153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3507 10047 3523 10102 3562 10076 3562 10028
TIME...MOT...LOC 2313Z 247DEG 22KT 3540 10063
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
$$
SIMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:07 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Apr 16, 3:07 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 307 PM CDT THU APR 16 2015 .DISCUSSION... RE-POSTING THE AFD SECTION CONCERNING THE CONVECTIVE POTENTIAL FOR TODAY. LONG TERM SECTION BELOW. WE WILL PERFORM A SPECIAL BALLOON RELEASE AT 18Z. INITIAL CONCERN IS WEAK COLD FRONT MOVING SOUTHEAST ACROSS THE WESTERN PANHANDLES AND ONGOING CLOUDS/SHOWERS IN THAT AREA. FURTHER EAST WITH LESS CLOUD COVER SURFACE DIABATIC HEATING AND SOUTHEASTERLY LOW LEVEL MOIST ADVECTION IS OCCURING. 12Z OBSERVED KAMA SOUNDING MODIFIED FOR EXPECTED AFTERNOON TEMPERATURE YIELDS MODERATE SURFACE BASED INSTABILITY. ONE OF THE BIGGEST UNCERTAINTIES NOW IS TO WHAT DEGREE WE MIX OUT AND IMPLICATIONS THAT WILL HAVE FOR INSTABILITY. MOISTURE IS PROBABLY QUITE SHALLOW BUT MODEL FORECAST SOUNDINGS SHOW DEEPENING WITH TIME. LATEST WEST TEXAS MESONET OBS SHOW LOW 60 DEGREE SURFACE DEW POINTS UP STREAM IMPINGING ON THE SOUTHEAST PORTION OF THE FORECAST AREA. RAP AND OTHER SHORT RANGE GUIDANCE SEEM TO BE TOO WEAK AND SLIGHTLY MISPLACED WITH SURFACE LOW DEEPENING OVER NORTHEAST NEW MEXICO...HENCE MORE SIGNIFICANT ISOLLOBARIC RESPONSE AND LOW LEVEL MOISTURE SEEN IN REGIONAL OBSERVATIONS. CURRENT THINKING IS THAT CONVECTION OVER THE WESTERN PANHANDLES WILL CONTINUE TO DEEPEN INTO EARLY AFTERNOON WITH MORE ROBUST CONVECTION EVOLVING OVER THE EASTERN EDGE OF THIS AREA MOVING INTO THE CENTRAL PANHANDLES THROUGH THE EARLY AFTERNOON. ADDITIONAL CONVECTIVE INITIATION MAY OCCUR FURTHER EAST AS WELL. STORM MOTIONS WILL BE NORTHEASTERLY AT AROUND 25 KNOTS. WITH SUCH LOW FREEZING LEVELS AROUND 8500 FEET AND STEEP MID LEVEL LAPSE RATES...LARGE HAIL WILL BE THE MAIN THREAT ALONG WITH DAMAGING WINDS. THE BEST CHANCE OF A TORNADO WILL BE LATER THIS EVENING AS LOW LEVEL MOIST ADVECTION CONTINUES AND LOW LEVEL JET STRENGTHENS RESULTING IN STRONGER 0-1KM SHEAR. ANOTHER CONCERN IS DURATION. WITH LOW LEVEL THETA-E ADVECTION CONTINUING INTO THE EVENING SO WILL THE THREAT OF CONVECTION. A MARGINAL SEVERE WEATHER THREAT MAY PERSIST INTO THE NIGHT. BRB LONG TERM... THE UPPER LOW WILL START TO MOVE TO THE EAST ON FRIDAY AND THIS SHOULD LIMIT THE WESTWARD EXTENT OF PRECIPITATION CHANCES. HOWEVER THERE WILL BE ENOUGH INSTABILITY AND DEEP LAYER SHEAR TO SUPPORT THE RISK FOR STRONG TO A FEW SEVERE THUNDERSTORMS ESPECIALLY ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. SATURDAY THE LOW CONTINUES ITS TRACK AND SOME MODELS PLACE THE PANHANDLES WITH THE DRY SLOT OF THIS SYSTEM WHILE OTHERS KEEP THE FAR EASTERN PANHANDLES WITH PRECIP CHANCES. HAVE KEPT VERY LOW END POPS FOR THIS AREA BUT IF THIS DRY SLOT TREND CONTINUES THEN WE COULD BE PRECIP FREE ON SATURDAY. NORTHWEST FLOW DEVELOPS ACROSS THE PANHANDLES AND BRINGS OFF AND ON PRECIP CHANCES FROM MONDAY NIGHT THROUGH MID WEEK. INSTABILITY LOOKS TO BE LIMITED NEXT WEEK TO KEEP THE CHANCE FOR SEVERE WEATHER LOW. && .FIRE WEATHER... ELEVATED TO BRIEFLY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TOMORROW ACROSS THE WESTERN OKLAHOMA AND NORTHWESTERN TEXAS PANHANDLES. THE POSSIBILITY OF PRECIPITATION ACROSS THIS AREA COULD MITIGATE THESE FIRE WEATHER CONDITIONS AS FUELS COULD BECOME UNSUPPORTIVE. WILL HOLD OFF ON ISSUING ANY FIRE WEATHER PRODUCTS DUE TO THE UNCERTAINTY. NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 49 73 46 74 45 / 50 20 10 20 10 BEAVER OK 54 75 49 76 47 / 70 60 60 30 30 BOISE CITY OK 43 68 41 68 42 / 50 20 20 30 10 BORGER TX 53 75 48 75 48 / 50 30 20 20 10 BOYS RANCH TX 45 73 43 74 45 / 40 10 10 20 10 CANYON TX 46 72 44 74 45 / 40 20 10 20 5 CLARENDON TX 54 74 52 77 48 / 60 50 20 20 10 DALHART TX 43 70 41 70 42 / 40 10 20 20 10 GUYMON OK 51 73 44 73 45 / 50 30 40 30 20 HEREFORD TX 42 72 42 74 42 / 30 10 10 10 5 LIPSCOMB TX 55 74 52 76 49 / 70 60 50 30 30 PAMPA TX 52 73 49 74 45 / 60 40 20 20 20 SHAMROCK TX 56 75 55 77 50 / 70 60 20 20 20 WELLINGTON TX 58 77 56 80 52 / 60 60 20 20 20 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 99/14
Hazardous weather outlook, Apr 16, 2:55 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 255 PM CDT THU APR 16 2015 OKZ001>003-TXZ001>020-170800- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 255 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE GREATEST COVERAGE ACROSS EASTERN SECTIONS. SOME STORMS WILL LIKELY BECOME SEVERE THIS AFTERNOON AND EVENING...WITH HAIL UP TO TENNIS BALL SIZE AND DAMAGING WIND GUSTS UP TO 70 MPH. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...MAINLY ACROSS THE EASTERN TWO THIRDS OF THE PANHANDLES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AFTERNOON AND EVENING AS WELL AS SATURDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN HALF OF THE PANHANDLES. THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP WILL BE HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS AROUND 60 MPH. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE PANHANDLES SUNDAY THROUGH WEDNESDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER DURING THIS TIME IS LOW. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ON FRIDAY ACROSS THE WESTERN HALF OF THE PANHANDLES...PARTICULARLY IN AREAS NOT RECEIVING WETTING RAINS TODAY AND TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...AS WELL AS POTENTIALLY ON FRIDAY...AND AGAIN ON SATURDAY. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS WESTERN PARTS OF THE PANHANDLES SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON AND ON FRIDAY.
In the hours before
Local storm report, Apr 16, 4:58 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
458 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 5 NNW PAMPA 35.61N 101.00W
04/16/2015 M1.00 INCH GRAY TX AMATEUR RADIO
FALLING AT THE AIRPORT.
&&
EVENT NUMBER AMA1500361
LGSpecial weather statement, Apr 16, 4:58 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 458 PM CDT THU APR 16 2015 OKZ003-162230- BEAVER OK- 458 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR BEAVER COUNTY UNTIL 530 PM CDT... AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF ELMWOOD...OR 8 MILES SOUTH OF BEAVER...MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BEAVER... MOCANE... KNOWLES... FORGAN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3698 10058 3694 10013 3660 10038 3666 10061 TIME...MOT...LOC 2157Z 199DEG 24KT 3672 10047 BRB
Local storm report, Apr 16, 5:08 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
508 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TORNADO 7 NE GROOM 35.26N 101.00W
04/16/2015 GRAY TX STORM CHASER
BRIEF TORNADO REPORTED 6 MILES NORTH OF INTERSTATE 40
WEST OF STATE HIGHWAY 70.
&&
EVENT NUMBER AMA1500362
14Local storm report, Apr 16, 5:13 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
513 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TORNADO 7 ENE GROOM 35.26N 101.00W
04/16/2015 GRAY TX STORM CHASER
BRIEF TORNADO REPORTED NEAR HWY 70 SOUTH OF PAMPA
&&
EVENT NUMBER AMA1500363
FENNERLocal storm report, Apr 16, 5:16 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
516 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TORNADO 7 ENE GROOM 35.26N 101.00W
04/16/2015 GRAY TX STORM CHASER
BRIEF TORNADO REPORTED NEAR HWY 70 SOUTH OF PAMPA
&&
CORRECTED EVENT TIME
EVENT NUMBER AMA1500363
LGLocal storm report, Apr 16, 5:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
554 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TORNADO 5 S MIAMI 35.62N 100.64W
04/16/2015 GRAY TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1500364
LGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:29 PM CDT | Special Weather Statement | AMA | Donley | 61 min |
| Apr 15, 7:54 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 50 min |
| Apr 15, 8:08 PM CDT | Special Weather Statement | AMA | Collingsworth | 67 min |
| Apr 15, 8:11 PM CDT | Special Weather Statement | AMA | Carson | 79 min |
| Apr 15, 9:22 PM CDT | Special Weather Statement | AMA | Roberts | 53 min |
| Apr 15, 10:04 PM CDT | Special Weather Statement | AMA | Hemphill, Roberts | 56 min |
| Apr 15, 11:23 PM CDT | Special Weather Statement | AMA | Hansford, Lipscomb, Ochiltree | 52 min |
| Apr 16, 1:43 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 62 min |
| Apr 16, 1:49 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 56 min |
| Apr 16, 2:15 PM CDT | Special Weather Statement | AMA | Randall | 30 min |
| Apr 16, 2:17 PM CDT | Tornado Warning | AMA | Hutchinson, Roberts | 28 min |
| Apr 16, 2:24 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 66 min |
| Apr 16, 2:32 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 58 min |
| Apr 16, 2:45 PM CDT | Tornado Warning | AMA | Roberts | 30 min |
| Apr 16, 2:47 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 58 min |
| Apr 16, 3:03 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 57 min |
| Apr 16, 3:04 PM CDT | Special Weather Statement | AMA | Randall | 26 min |
| Apr 16, 3:07 PM CDT | Severe Thunderstorm Warning | AMA | Roberts | 38 min |
| Apr 16, 3:12 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 30 min |
| Apr 16, 3:31 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 44 min |
| Apr 16, 3:35 PM CDT | Special Weather Statement | AMA | Randall | 25 min |
| Apr 16, 3:42 PM CDT | Severe Thunderstorm Warning | AMA | Roberts | 63 min |
| Apr 16, 3:47 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson | 28 min |
| Apr 16, 3:52 PM CDT | Tornado Warning | AMA | Carson | 7 min |
| Apr 16, 3:59 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Hutchinson, Roberts | 4 hr |
| Apr 16, 4:12 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 63 min |
| Apr 16, 4:45 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 60 min |
| Apr 16, 4:48 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Roberts | 3 hr |
| Apr 16, 5:01 PM CDT | Tornado Warning | AMA | Gray | 29 min |
| Apr 16, 5:13 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 32 min |
| Apr 16, 5:16 PM CDT | Tornado Warning | AMA | Gray, Roberts | 29 min |
| Apr 16, 5:25 PM CDT | Tornado Warning | AMA | Hemphill | 35 min |
| Apr 16, 5:36 PM CDT | Areal Flood Advisory | AMA | Hemphill, Lipscomb | 5 hr |
| Apr 16, 5:39 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 51 min |
| Apr 16, 5:46 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts | 59 min |
| Apr 16, 6:20 PM CDT | Tornado Warning | AMA | Hemphill, Wheeler | 25 min |
| Apr 16, 6:30 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 45 min |
| Apr 16, 6:45 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 45 min |
| Apr 16, 6:55 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 33 min |
| Apr 16, 6:58 PM CDT | Tornado Warning | AMA | Wheeler | 37 min |
| Apr 16, 6:59 PM CDT | Areal Flood Advisory | AMA | Wheeler | 5 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.